# SDR FDEA201807101665

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 35,435 hours, 5,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Part serial: 4840
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN PREFLIGHT, FOUND THAT EMERGENCY LIGHTS ON LEFT SIDE OF CABIN WOULD NOT ILLUMINATE DURING EMERGENCY LIGHT TEST. P/N INSTALLED/REMOVED MPN D717-02-0001. SERIAL NUMBER REMOVED 48407. REMOVAL INSTALLATION C/W AMM 33-51-06-2. OPS TEST SATISFACTORY. A/C OK TO CONTINUE.
